Almost sure equidistribution in expansive families
2009 (English)In: Indagationes mathematicae, ISSN 0019-3577, Vol. 20, no 2, 167-177 p.Article in journal (Refereed) Published
In this paper we study generic equidistribution in families of sequences of points on tori. We assume that the sequences are parameterized by some subset of a Euclidean space, and we formulate geometric conditions on the dependence so that equidistribution holds almost everywhere with respect to the Lebesgue measure on the parameter space. As a consequence, we can give a new proof of an old result by Koksma.
Place, publisher, year, edition, pages
2009. Vol. 20, no 2, 167-177 p.
IdentifiersURN: urn:nbn:se:kth:diva-13948DOI: 10.1016/S0019-3577(09)00017-2ISI: 000274561400001ScopusID: 2-s2.0-77449137486OAI: oai:DiVA.org:kth-13948DiVA: diva2:328533
QC 201007052010-07-052010-07-052010-08-09Bibliographically approved